American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Charles L. Belna, Robert D. Berman, Peter Colwell and George Piranian. The zero-sets of the radial-limit functions of inner functions . Trans. Amer. Math. Soc. 347 (1995) 3605-3612. MR 1308000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Elizabeth Ann Housworth. Escape rate for $2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions . Trans. Amer. Math. Soc. 343 (1994) 843-852. MR 1222193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pentti Järvi. Generalizations of Picard's theorem for Riemann surfaces . Trans. Amer. Math. Soc. 323 (1991) 749-763. MR 1030508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. W. Brinn. Analytic functions with prescribed cluster sets . Trans. Amer. Math. Soc. 300 (1987) 681-693. MR 876472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert D. Berman. Some results concerning the boundary zero sets of general analytic functions . Trans. Amer. Math. Soc. 293 (1986) 827-836. MR 816329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew Haas. Linearization and mappings onto pseudocircle domains . Trans. Amer. Math. Soc. 282 (1984) 415-429. MR 728721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. L. Belna, F. W. Carroll and G. Piranian. Strong Fatou-$1$-points of Blaschke products . Trans. Amer. Math. Soc. 280 (1983) 695-702. MR 716845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. S. Hwang. On the Schwarz reflection principle . Trans. Amer. Math. Soc. 272 (1982) 711-719. MR 662062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. S. Hwang. On the radial limits of analytic and meromorphic functions . Trans. Amer. Math. Soc. 270 (1982) 341-348. MR 642346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. S. Hwang. Baire category principle and uniqueness theorem . Trans. Amer. Math. Soc. 266 (1981) 655-665. MR 617558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. S. Hwang. On the ranges of analytic functions . Trans. Amer. Math. Soc. 260 (1980) 623-629. MR 574804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shinji Yamashita. Conformality and semiconformality of a function holomorphic in the disk . Trans. Amer. Math. Soc. 245 (1978) 119-138. MR 511402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph L. Doob. The boundary values of analytic functions. II . Trans. Amer. Math. Soc. 35 (1933) 418-451. MR 1501694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joseph L. Doob. The boundary values of analytic functions . Trans. Amer. Math. Soc. 34 (1932) 153-170. MR 1501633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wladimir Seidel. On the cluster values of analytic functions . Trans. Amer. Math. Soc. 34 (1932) 1-21. MR 1501628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1